Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2, Issue 3, Pages 139-167
http://dx.doi.org/10.1155/S1048953389000122

Large scale singularly perturbed boundary value problems

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, Texas, USA

Received 1 April 1989; Revised 1 July 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Kathirkamanayagan and G. S. Ladde, “Large scale singularly perturbed boundary value problems,” Journal of Applied Mathematics and Simulation, vol. 2, no. 3, pp. 139-167, 1989. https://doi.org/10.1155/S1048953389000122.